# SDR FDEA201812043528

- Difficulty date: December 4, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6945555Y9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ON NR 1 CARGO DOOR CUT-OUT LOWER SILL AT BS 612.7 CORRODED. EVA AND RECTIFY FITTING ON NR 1 CARGO DOOR CUT-OUT LOWER SILL AT BS 612.7 REPLACED IAW SRM 51-40-02 REV 125.
